# SDR F3LA201907250056

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7835
- Aircraft time: 6,548 hours, 2,736 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B125958
- Condition: Defective
- Location: Cockpit
- Part time: 6,548 hours, 2,736 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CAPTAINS O2 MASK SUPPLY HOSE CAME OFF DURING USE AND APPEARS TO NEED RE-SECURING. CORRECTIVE ACTION: REPLACED CAPTAINS O2 MASK ASSEMBLY, OPS CHECK GOOD. AMM 35-12-41 PB 401.
